# SDR DALA2024111410953

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 55,147 hours, 38,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FUSELAGE PLATE SKIN DOUBLERS STA Y=1178 BTW L1-L3 LH CRACKED. ACCOMPLISH ER/A 546495-14AD REV A SECTION III FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-546495 ADDED FOR AC 9520. C/W ERA 546495-14AD REV A SECTION 3. CLOSED LOG AND REMOVED MONITOR INSP. (LP #0650668)
